# SDR FDEA202511062134

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N259FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67534
- Aircraft time: 2,190 hours, 1,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 300 ABOVE FLOORBOARD PANEL 222BFF RBL33 TO RBL 54.75   SURFACE SKIIN HAS INDENTATION (MARKED). FABRICATED NEW FLOOR PANEL 222BFF, MPN: 141T5856-106, RBL 33- RBL 54.75, STA 285-412 IN   REF. TO BOEING DWG 141T5856-106, AND SR67-53-009. SEE JPF FOR ALL THE WORK PERFORMED.   THIS IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91242   NR# 11.
